# SDR GNB2006F00002

- Difficulty date: December 7, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0300
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Stripped
- Location: Magneto
- Part time: 1,862 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE LT ENGINE BEGAN TO RUN ROUGH, LANDED.  RUN UP FOUND LT ENGINE MAGNETO ROUGH AND EXCESSIVE DROP.  (SW01200603302) (K)
